MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LCU - HIP SYSTEM; LCU HIP STEMS, CEMENTLESS, STANDARD TYPE, TI6AL4V, HX COATING, TAPER 12/14

WALDEMAR LINK GMBH & CO. KG LCU - HIP SYSTEM; LCU HIP STEMS, CEMENTLESS, STANDARD TYPE, TI6AL4V, HX COATING, TAPER 12/14
Model Number 165-018/26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 the link sales representative was informed.He only sent the complaint by post to the returned goods department.We received the information about the receipt of complaint samples (instruments) via the returned goods department.The date of receipt in the returned goods was (b)(6) 2023.This information was not directly recognised as a new complaint.This delayed the assessment as a reportable incident, which took place on (b)(6) 2023.The sales representative was sensitised accordingly.
 
Event or Problem Description
Hip stem could not be placed into final position.
 
Additional Manufacturer Narrative
On 23 may 2023 the link sales representative was informed.He only sent the complaint by post to the returned goods department.We received the information about the receipt of complaint samples (instruments) via the returned goods department.The date of receipt in the returned goods was 16 june 2023.This information was not directly recognised as a new complaint.This delayed the assessment as a reportable incident, which took place on (b)(6) 2023.The sales representative was sensitised accordingly.The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Hip stem could not be placed into final position.

Brand Name
LCU - HIP SYSTEM
Common Device Name
LCU HIP STEMS, CEMENTLESS, STANDARD TYPE, TI6AL4V, HX COATING, TAPER 12/14
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17266570
Report Number3004371426-2023-00053
Device Sequence Number5960567
Product Code LZO
UDI-Device Identifier04026575415342
UDI-Public04026575415342
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number165-018/26
Device Catalogue Number165-018/26
Device Lot Number2306081
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown